# SDR REXA98083

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403BH
- Make and model: Saab SF340A
- Aircraft serial: 340A060
- Engine: Ge CT75A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 7086M60G11
- Condition: Failed
- Location: Lt Engine
- Stage of operation: DE
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE TORQUE AND PROP RPM GAUGE FLUCTUATED 5 PERCENT AND THEN DROPPED TO ZERO FOR A SECOND, THEN BACK UP AND LEFT ENGINE THEN SHUT ITSELF DOWN.  REMOVED AD REPLACED ECU.  GROUND OPS, CHECKED GOOD.  (M)
